# SDR 96ZZZX3680

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5403H
- Make and model: Cessna 152
- Aircraft serial: 15284096
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 040010759
- Condition: Frayed
- Location: Lt Ail Balance
- Part time: 696 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON BALANCE CABLE FOUND FRAYED AT WS 56.87 ON CABLE SUPPORT BLOCK.  THIS AIRCRAFT WAS ON 100-HOUR INSPECTION AND ONCE CABLE STARTED FRAYING, CONDITION MUST HAVE ACCELERATED, CABLE WAS 50 PERCENT THROUGH.
